| Model Number |
8253001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during parotidectomy, couldn¿t get the stimulating probe to work.Went to stimulate, it wouldn¿t stimulate the nerve.The channel 1 and 2 still appeared to work but no stimulation with probe.Switched to another probe and still wouldn¿t work.Just checked electrodes and couldn¿t see anything that wasn¿t working.Just happened in middle of case after probe had been working.The procedure was completed with the reported products.There was no patient impact.
Additional Manufacturer Narrative
H6: previously applied code fdc d16 is no longer applicable.As per the additional information received, nim patient interface also involved in this event.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: xom unk nimintrfc, serial/lot #: unknown, udi#: unknown h6: codes applicable are fdm b17, fdr c20, fdc d20 and additional codes img g02005.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.